# SDR ASAA0580270

- Difficulty date: May 17, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorboard
- Part number: 9936639501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND CABIN FLOORBOARD STATION 886 TO 946 RBL 22 TO LBL 22 HAS FIBER DAMAGE ON UPPER FACE AD TORN OUT INSERTS.  REMOVED AND REPLACED FLOORBOARD.  (M)
